# SDR UALA2011031701300

- Difficulty date: March 17, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 28,451 hours, 12,759 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V06
- Part serial: 1011
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT SKIN VLV FAULT, RTFL.  SKIN AIR VALVE FAULT.  INLET FULL OPEN EXTRACT FULL CLOSED.  ALSO LOUD HUM IN COCKPIT.  SAMC TEXT: CFDS SHOWS "CHK AEVC SUPPLY" AND SKIN AIR VALVE FAULT.  FOUND A CIRCUIT BREAKER ON VU49 (D5)FOR THE AEVC COMPUTER POPPED.  REPLACED COMPUTER & PERFORMED MCDU GD TEST.  TEST PASSED.
